# SDR 2002UALA01872

- Difficulty date: December 20, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RIGHT SIDE STATION 291.5, STR 11 AND 12 RIGHT, JUST INBOARD OF GALLEY DOOR CUTOUT, ANGLE BRACKET CRACKED.  MAJOR REPAIR ACCOMPLISHED.  CRACKED ANGLE REMOVED AND REPLACED WITH NEW.
